# SDR ASOA20121223151V

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 145876
- Aircraft time: 19,015 hours, 11,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE REINFORCEMENT SHEAR CLIP AT FRAME 65 (FWD CARGO DOOR FRAME) WAS FOUND TO BE CORRODED AT STRINGER 17L.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01494, REV A.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
